# SDR QMLA2011091411095

- Difficulty date: September 14, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- Aircraft time: 4,295 hours, 15,782 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,295 hours, 13,156 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

IN CRUISE, DURING FERRY FLIGHT FIRE LIGHT ILLUMINATED. STARTED AUTHORITATIVE TYPE DECENT DOING NOTHING WITH FUEL CONTROL. ONCE IN DECENT LOOKED OVER THE REST OF THE INSTRUMENTS AND EVERYTHING LOOKED NORMAL. DID SLIGHT S TURN TO SEE IF I WAS TRAILING ANY SMOKE WHICH WAS NOT THE CASE. DECIDED TO KEEP POWER ON FOR LANDING. LANDING UNEVENTFUL. SHUTDOWN ACFT AND EXITED DOING A WALK AROUND TO FIND NO VISIBLE DAMAGE OR ANY INDICATION OF FIRE.  TROUBLESHOOTING OF THE FIRE DETECTION SYS REVEALED A LOOSE CRIMP-TYPE CONNECTER ON THE FORWARD LOWER LT FIRE DETECTOR ELECTRICAL CONNECTION.  CONNECTOR APPEARED TO BE FAIRLY NEW, BUT HAD NOT BEEN SUFFICIENTLY CRIMPED TO PROVIDE A SECURE CONNECTION.  RE-CRIMPED THE CONNECTOR SECURELY, DOCUMENTED MX ON LOF LEAF 705490, THEN APPROVED THE ACFT FOR RETURN TO SERVICE/COMPLETION OF FERRY FLIGHT.
